×

Found 38 Documents (Results 1–38)

100
MathJax

Efficient asymptotics in problems on the propagation of waves generated by localized sources in linear multidimensional inhomogeneous and dispersive media. (English. Russian original) Zbl 1450.35119

Comput. Math. Math. Phys. 60, No. 8, 1348-1360 (2020); translation from Zh. Vychisl. Mat. Mat. Fiz. 60, No. 8, 1394-1407 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Logic and computer. 2. Logic languages, meaningful reasonings and proof search methods. (Logika i komp’yuter. 2. Logicheskie yazyki, soderzhatel’nye rassuzhdeniya i metody poiska dokazatel’stv.) (Russian) Zbl 0896.03004

Kibernetika: Neogranichennye Vozmozhnosti i Vozmozhnye Ogranicheniya. Moskva: Nauka. 131 p. (1995).
MSC:  03-02 68-02 00B15
PDF BibTeX XML Cite

Resonance modes of wave penetration in gas-saturated porous medium. (English. Russian original) Zbl 0839.76086

Phys.-Dokl. 39, No. 6, 407-411 (1994); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 336, No. 6, 745-749 (1994).
MSC:  76S05 76B15 76R50
PDF BibTeX XML Cite

Nonsimultaneous resonances in porous media. (English. Russian original) Zbl 0827.35104

Differ. Equations 29, No. 12, 1878-1887 (1993); translation from Differ. Uravn. 29, No. 12, 2149-2159 (1993).
PDF BibTeX XML Cite

Resolution methods for the decision problem. (English) Zbl 0789.03013

Lecture Notes in Computer Science 679. Lecture Notes in Artificial Intelligence. Berlin: Springer-Verlag. VIII, 205 p. DM 52.00 /sc (1993).
MSC:  03B25 03-02 68T15 03-04 03B35
PDF BibTeX XML Cite
Full Text: DOI

Introduction to Maslov’s operational method (applications). (English) Zbl 0827.35006

Borisovich, Yu. G. (ed.), Problems of geometry, topology and mathematical physics. Voronezh: Izdatel’stvo Voronezhskogo Universiteta. Nov. Global’nom Anal. 51-64 (1992).
MSC:  35A25 76X05
PDF BibTeX XML Cite

Asymptotic methods in equations of mathematical physics. Transl. from the Russian by E. Primrose. (English) Zbl 0743.35001

New York etc.: Gordon and Breach Science Publishers. vii, 498 p. (1989).
Reviewer: I. Vrabie (Iaşi)
PDF BibTeX XML Cite

Asymptotic solutions of ordinary differential equations with degenerate symbol. (English. Russian original) Zbl 0527.34058

Math. USSR, Sb. 46, 75-104 (1983); translation from Mat. Sb., Nov. Ser. 121(163), No. 2(6), 156-175 (1983).
MSC:  34E05 34E20
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software